Two days after receiving the first Moderna vaccine dose in January, I had a severe allergic to IVIG infusion with hives, itching and burning and had to get steroids. I got the second Moderna dose in February but skipped the IVIG that month in case the cause of the reaction was the vaccine and IVIG combo. This month, March, got the IVIG and had another severe allergic reaction similar to the one in January. I’ve been on IVIG since Spring of 2019 and this is the first time this has happened. Just wondering if this kind of reaction has happened to anyone else.
I waited an extra two weeks before my IVIG. Nevertheless, I had a mild allergic reaction in the form of a rash and wheezing. The nurse (home infusion) stopped for about 20 minutes then recommenced at a slower rate. An extra 1/2 of Benedryl got rid of the rash. Subsequent infusions used a slower infusion rate – just in case. They were uneventful. It appears whatever the reaction disappeared with ensuing infusions, although an extra Benedryl is given just in case. I WILL NOT take a Moderna booster. Any other reaction anecdotes? Anybody?